Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Repunit R49081 is a probable prime


Author: Harvey Dubner
Journal: Math. Comp. 71 (2002), 833-835
MSC (2000): Primary 11A41
DOI: https://doi.org/10.1090/S0025-5718-01-01319-9
Published electronically: March 30, 2001
MathSciNet review: 1885632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The Repunit R $49081=(10^{49081}-1)/9$ is a probable prime. In order to prove primality R49080 must be approximately 33.3% factored. The status of this factorization is included.


References [Enhancements On Off] (What's this?)

  • 1. John Brillhart, D. H. Lehmer and J. L. Selfridge, New primality criteria and factorizations of $2^{m} \pm 1$, Math. Comp., 29 (1975), 620-647. MR 52:5546; MR 83j:10010
  • 2. J. Brillhart, D. H. Lehmer, J. I. Selfridge, B. Tuckerman, and S. S. Wagstaff, Jr., Factorization of $b^n \pm 1$, $b=2, 3, 5, 7, 10, 11, 12$ up to high powers, Second edition, Contemp. Math. 22, Amer. Math. Soc., Providence, RI, 1988. MR 90d:11009
  • 3. H. Dubner, Generalized repunit primes, Math. Comp. 61 (1993), 927-930. MR 94a:11009
  • 4. H. C. Williams and H. Dubner, The primality of R1031, Math. Comp., 47 (1986), 703-711. MR 87k:11141
  • 5. H. C. Williams and E. Seah, Some primes of the form $(a^n-1)/(a-1)$, Math. Comp. 33 (1979), 1337-1342. MR 80g:10014

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A41

Retrieve articles in all journals with MSC (2000): 11A41


Additional Information

Harvey Dubner
Affiliation: 449 Beverly Road, Ridgewood, New Jersey 07450
Email: hdubner1@compuserve.com

DOI: https://doi.org/10.1090/S0025-5718-01-01319-9
Keywords: Prime numbers, primality proving
Received by editor(s): March 21, 2000
Received by editor(s) in revised form: May 30, 2000
Published electronically: March 30, 2001
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society